RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 12, Pages 9–49 (Mi ivm9418)  

Extremal and approximative properties of simple partial fractions

V. I. Danchenko, M. A. Komarov, P. V. Chunaev

Vladimir State University named after Alexander and Nikolai Stoletovs, 87 Gor’kogo str., Vladimir, 600000 Russia

Abstract: In approximation theory, logarithmic derivatives of complex polynomials are called simple partial fractions (SPF) as suggested by E.P. Dolzhenko. Many solved and unsolved extremal problems related to SPF are traced back to works of G. Boole, A.J. Macintyre, W.H.J. Fuchs, J.M. Marstrand, E.A. Gorin, A.A. Gonchar, E.P. Dolzhenko. At present, many authors systematically develop methods for approximation and interpolation by SPF and several their modifications. Simultaneously, related problems, being of independent interest, arise for SPF: inequalities of different metrics, estimation of derivatives, separation of singularities, etc.
We systematize some of these problems which are known to us in Introduction of this survey. In the main part, we formulate principal results and outline methods to prove them if possible.

Keywords: Gorin–Gelfond problems, simple partial fractions, amplitude and frequency operators, alternance, best approximations, rational functions, approximation, interpolation, extrapolation.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.574.2016/1.4
Russian Foundation for Basic Research 16-31-00252_мол_а
18-01-00744_а


Full text: PDF file (492 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 517.53
Received: 31.10.2017

Citation: V. I. Danchenko, M. A. Komarov, P. V. Chunaev, “Extremal and approximative properties of simple partial fractions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 12, 9–49

Citation in format AMSBIB
\Bibitem{DanKomChu18}
\by V.~I.~Danchenko, M.~A.~Komarov, P.~V.~Chunaev
\paper Extremal and approximative properties of simple partial fractions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2018
\issue 12
\pages 9--49
\mathnet{http://mi.mathnet.ru/ivm9418}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9418
  • http://mi.mathnet.ru/eng/ivm/y2018/i12/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:102
    References:13
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019